# SDR DHL200080392C

- Difficulty date: January 22, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD GALLEY NR 684 FLOOR INTERNAL SKIN CRACKED 2 INCHES AT STA 50.00 RT.  PERFORMED STOP DRILL ON AFFECTED AREA IAW SRM 53-2-0 PAGE 2C, PERFORMED ANTI-CORROSION TREATMENT IAW SRM 51-1-A PAGE 11 & 12.  FABRICATED DOUBLER, TREATED THEN INSTALLED WITH SOLID RIVETS, CHERRY MAX RIVETS AND BOLTS IAW SRM 51-3-0 PAGE 3.  DOCUMENTED ON NON ROUTINE NR 4313.
